# SDR SWI2025F00390

- Difficulty date: January 7, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 37,229 hours, 25,940 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY STGR 27 AFT BETWEEN FS629.00-FS661.00+16 CORRODED     (C-CHECK RO 3/18/2025)    PERFORMED REPAIR OF FORWARD BAGGAGE BAY STGR 27 AFT BETWEEN FS629.00-FS661.00+16 CORROSION BY COMPLYING WITH REO 690-53-31-914 REV.-- DATED: 2025-02-07. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND M-337
